Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Correction to the article Preorientations of the derived motivic multiplicative group

Jens Hornbostel

Algebraic & Geometric Topology 18 (2018) 1257–1258

Correction to Algebraic & Geometric Topology 13:5 (2013) 2667–2712

Abstract

We correct a claim concerning motivic S1–deloopings.

Keywords
operads, motivic homotopy theory
Mathematical Subject Classification 2010
Primary: 55U35
Secondary: 18D10, 19D06, 55P48
References
Publication
Received: 17 November 2017
Revised: 22 November 2017
Accepted: 29 November 2017
Published: 12 March 2018
Authors
Jens Hornbostel
Department of Mathematics and Informatics
Bergische Universität Wuppertal
Wuppertal
Germany